Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What is the best treatment for acne?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2329 Questions
Question
What is best thing for acne
Posted Sat, 4 Jan 2014 in Skin Hair and Nails
 
 
Answered by Dr. Shruti Rijhwani 37 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your query I will like to tell you that since your ar 13 years of age it is the most common problem that the adolescents face because it is the time for hormonal changes and thus acne can represent that . It can be very temporary and resolve with time . If you have pustular acne only tahen I will advise you to apply medicines . If not, in my advise wait and watch will be the best policy however it remains your choice . I will advise you to have lots of water as it purifies the system and avoid oily foods plus spices as far as possible . There are many medicines like retinoic acid , azelaic acid etc which can be used for treating acne effectively . Take care. Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: What is the best treatment for acne? 4 hours later
My daughter went on tablets equivalent to tetracycline They have not helped - it's seems she got more body hair Due to other factors wants to take something to get rid of them & would not leg it be - Now seems more spots spreading everywhere / also uses diprovan
 
 
Answered by Dr. Shruti Rijhwani 6 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for reverting back . Well looking into the history you gave now that she has more body hair it indicates that she might be having higher testosterone levels . In my opinion you should see an endocrinologist and get her hormone levels tested . If there is raised testosterone levels then medicines like tetracycline will not work in that case so we need to rule that first . Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor